MENU

You are here

On the Space of Symmetric Operators with Multiple Ground States

TitleOn the Space of Symmetric Operators with Multiple Ground States
Publication TypeJournal Article
Year of Publication2011
AuthorsAgrachev, A
JournalFunctional Analysis and its Applications, Volume 45, Issue 4, December 2011, Pages 241-251
KeywordsMultiple eigenvalue
Abstract

We study homological structure of the filtrations of the spaces of
self-adjoint operators by the multiplicity of the ground state. We consider
only operators acting in a finite dimensional complex or real Hilbert space but
infinite dimensional generalizations are easily guessed.

URLhttp://hdl.handle.net/1963/7069
DOI10.1007/s10688-011-0026-5

Sign in